Alert archive / New Jersey / Gale Watches in 2025

Gale Watch 11, NWS Philadelphia/Mount Holly

April 6, 2025

NWS Philadelphia/Mount Holly issued this gale watch at Apr 6, 2025, 2:17 PM EDT. It took effect at Apr 8, 2025, 6:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 6, 2025, 2:17 PM EDT (18:17 UTC)
In effect from
Apr 8, 2025, 6:00 AM EDT
Expired
Apr 7, 2025, 2:37 PM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

833 
WHUS71 KPHI 061817
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
217 PM EDT Sun Apr 6 2025

ANZ453>455-070800-
/O.CON.KPHI.SC.Y.0051.000000T0000Z-250406T2200Z/
/O.NEW.KPHI.GL.A.0011.250408T1000Z-250409T0200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
217 PM EDT Sun Apr 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

* WHAT...For the Small Craft Advisory, north winds around 15 kt 
  and seas 3 to 5 ft. For the Gale Watch, northwest winds 20 to 
  25 kt with gusts up to 35 kt and seas 3 to 6 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EDT this 
  evening. For the Gale Watch, from Tuesday morning through 
  Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450>452-070800-
/O.CON.KPHI.SC.Y.0051.000000T0000Z-250406T2200Z/
/O.NEW.KPHI.GL.A.0011.250408T1000Z-250409T0200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
217 PM EDT Sun Apr 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

* WHAT...For the Small Craft Advisory, north winds 10 to 15 kt 
  and seas 3 to 5 ft. For the Gale Watch, northwest winds 20 to 
  25 kt with gusts up to 35 kt and seas 3 to 6 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EDT this 
  evening. For the Gale Watch, from Tuesday morning through 
  Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-070800-
/O.NEW.KPHI.GL.A.0011.250408T1000Z-250409T0200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
217 PM EDT Sun Apr 6 2025

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Staarmann
3 follow-up statements
188 
WHUS71 KPHI 062210
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
610 PM EDT Sun Apr 6 2025

ANZ450>452-071100-
/O.EXP.KPHI.SC.Y.0051.000000T0000Z-250406T2200Z/
/O.CON.KPHI.GL.A.0011.250408T1000Z-250409T0200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
610 PM EDT Sun Apr 6 2025

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ453>455-071100-
/O.EXP.KPHI.SC.Y.0051.000000T0000Z-250406T2200Z/
/O.CON.KPHI.GL.A.0011.250408T1000Z-250409T0200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
610 PM EDT Sun Apr 6 2025

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-071100-
/O.CON.KPHI.GL.A.0011.250408T1000Z-250409T0200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
610 PM EDT Sun Apr 6 2025

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Staarmann
958 
WHUS71 KPHI 070627
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
227 AM EDT Mon Apr 7 2025

ANZ450>455-072100-
/O.CON.KPHI.GL.A.0011.250408T1000Z-250409T0200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
227 AM EDT Mon Apr 7 2025

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 ft possible.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-072100-
/O.CON.KPHI.GL.A.0011.250408T1000Z-250409T0200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
227 AM EDT Mon Apr 7 2025

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  rough waters possible.

* WHERE...Delaware Bay.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Gorse
241 
WHUS71 KPHI 071837
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
237 PM EDT Mon Apr 7 2025

ANZ450>455-080745-
/O.UPG.KPHI.GL.A.0011.250408T1000Z-250409T0200Z/
/O.NEW.KPHI.GL.W.0016.250408T0800Z-250409T0200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
237 PM EDT Mon Apr 7 2025

...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 ft expected.

* WHERE...Atlantic coastal waters adjacent to New Jersey and
  Delaware. 

* WHEN...From 4 AM to 10 PM EDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-080745-
/O.UPG.KPHI.GL.A.0011.250408T1000Z-250409T0200Z/
/O.NEW.KPHI.GL.W.0016.250408T0800Z-250409T0200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
237 PM EDT Mon Apr 7 2025

...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  rough waters expected.

* WHERE...Delaware Bay.

* WHEN...From 4 AM to 10 PM EDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

Johnson

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Apr 6, 1:22 PM EDT, 55 minutes earlier.

Area forecast discussion, Apr 6, 1:22 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
122 PM EDT Sun Apr 6 2025

.SYNOPSIS...
A cold front moves across our region through tonight as a wave
of low pressure tracks along it. A stronger cold front moves
through Monday night into early Tuesday, then high pressure
builds in Wednesday before shifting offshore into Thursday. The
next low pressure system arrives Friday and Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
1 PM Update: Patchy dense fog that developed around dawn has
mixed out as northerly winds bring in slightly drier air near
the surface. Aside from the fog, the trends remain drier through
early evening across the area. Certainly will see some
scattered showers or drizzle around, but not expecting anything
widespread. Have maintained PoPs mainly around 30-50%. The
"main show" for widespread rain is still expected tonight
through Monday morning.

Cloudy with chances for showers will be the theme today.
Multiple frontal boundaries have turned into a quasi stationary
front that has enough mid and upper level support to see
periods of light to moderate rain occur through the morning.
Certainly can't call the morning a washout, but light rain
chances will be somewhat persistent through the early afternoon.
By mid afternoon the first of what seems like several fronts to
our west will start to track towards the region and bring
another forcing for rainfall. The strong southwesterly low level
jet will be set up ahead of the approaching front helping
moisture transport with this round of showers. The rainfall
should be mostly in the form of beneficial rain given rates
should generally less than 1/4" per hour. With the position of
the quasi stationary front, its likely to be cool day for much
of the region except Delmarva and southeastern NJ which should
be in the warm sector for most of the morning.

Heading into the overnight hours this evening, another round of
low pressure will swing through and lead to a more pronounced
period of rainfall along another frontal system. In this case
the rainfall will likely be enhanced due to the LLJ moving
further north leaving portions of the area in the RRQ. As this
low pressure system moves through, cold air filtering in from
the north will support the potential for some mixed period to
work into the higher terrain of Carbon/Monroe counties. While
soundings show the potential for both IP and ZR, the forecast
has trends towards slightly more sleet than freezing rain
accumulation given that the warm nose doesn't appear that strong
and there does seems to be a substantial enough layer below the
warm nose for the ice to refreeze. Accumulations and impacts
should be minor at most from either ice or sleet with only
really a trace anticipated.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Cold conditions along with increasing wind as precipitation
ends.

The main ripple of energy along with more of the trough aloft
getting closer should shift off the coast during Monday,
although this process may be slowed. As a result, showers or
periods of rain will continue for a time Monday however this
gradually tapers off from west to east. Some snow or wintry mix
is possible Monday morning across parts of our far northwestern
zones. High temperatures on Monday are forecast to only be in
the 40s to low 50s.

A secondary cold front Monday night may end up moving through
our area with little in the way of precipitation as the deeper
moisture is shoved offshore with the earlier front/wave. Some
guidance shows that this front is strong however moisture is
limited. A narrow line of showers well to our west may then
weaken or dissipate before it reaches our area Monday night.
Given the strength of the incoming upper-level trough though,
cannot ruled out some rain showers (snow showers across the far
northwest) Monday night. Low temperatures by Tuesday morning
will be mostly in the 30s. While temperatures in the mid/upper
30s are forecast all the way south into Delmarva, there will be
to much wind for any frost formation.

As we go through Tuesday, the arrival of the colder air aloft
along with cyclonic flow may result in a few rain/snow showers
across portions of our far northwestern zones. Otherwise, strong
cold air and dry advections will be well underway. There will
be a tightened pressure gradient in place between departing low
pressure well to our northeast and incoming high pressure from
the Midwest to the Ohio Valley. This will translate to a gusty
northwest wind 15-25 mph on Tuesday with peak gusts in the 25-35
mph range before diminishing some at night. High temperatures
Tuesday are forecast to be well below average as most if not all
of the area should not get above the 40s during the day (it
will feel even colder given dew points in the teens and gusty
winds). It will be quite cold Tuesday night, with all areas
dropping below freezing. While the wind is forecast to diminish
quite a bit, it does look like it will probable not be enough
and this would greatly limit frost formation. However, a Freeze
Watch/Warning will be needed where the growing season has
started (most of our Delmarva zones).

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Summary...Cold air to start, then high temperatures should
return to near average for the end of the week into the weekend.
It looks to turn unsettled again to end the week.

Synoptic Overview...An upper-level trough across the Northeast
eases some Wednesday before additional energy dropping down
across the Midwest to the Tennessee Valley starts to amplify it
again eastward Thursday and beyond. Some guidance shows this
trough becoming closed off as it arrives into the Mid-Atlantic
region later Friday into Saturday. At the surface, high pressure
builds in Wednesday before shifting offshore into Thursday. Low
pressure and its associated cold front approaches Thursday
night into Friday, then it may slow as it reaches the Mid-
Atlantic region later Friday and Saturday as it potentially
becomes trapped under a closed low.

For Wednesday...The strong upper-level trough is forecast to be
lifting out and easing its grip on our area. This will result
in surface high pressure building into our area before it starts
to shift offshore at night. There should still be some wind but
less than Tuesday prior to the center of the surface high
arriving. High temperatures will be several degrees below
average once again (near 50 degrees in most areas). The wind
will diminish more at night, however it should also back to more
southerly. This will start to increase the surface dew points
at least some. While the air mass will be moderating some aloft,
dew points below freezing should yield a rather cold night
especially if the wind is able to completely decouple and dew
points remain below freezing. There may however be some clouds
increasing from the west Wednesday night and the height and
thickness of them could have some impact on temperatures.
Forecast low temperatures are not as cold as Tuesday night as a
result. While there is some risk for frost and/or freeze (the
growing season has started for most of our Delmarva zones), this
will depend on the above factors.

For Thursday through Saturday...As energy dives southeastward
out of the Midwest and into the Tennessee Valley Thursday, an
upper-level trough is forecast to then amplify eastward and
settle once again across the East. Some guidance has this trough
closing off as it reaches the Mid-Atlantic region and vicinity.
A surface low tied to this incoming trough may slow its
eastward progression especially if the trough becomes closed
off. A warm front will initially be approaching our area from
the southwest later Thursday, then the main low arrives later
Friday into Saturday. On Thursday, a slower solution would delay
the onset of showers with more of the showers or even periods
of rain developing sometime on Friday and continuing into
Saturday. Some model solutions show as the trough aloft closes
off, the surface low could become a nor'easter centered just off
Delmarva Saturday morning. The evolution of this entire system
is less certain at this time range and therefore PoPs are held
in the mid/high chance to low likely range (40-60 percent).
Temperatures do look to be close to average, although if a
nor'easter does develop with strengthening onshore flow then
temperatures would end up cooler.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...MVFR through 21Z, then most terminals will likely have
low VFR ceilings by 00Z. Winds west/northwest around 10 kt with
the passage of a cold front which should be through the area by
18Z. Moderate confidence.

Tonight...Periods of rain will bring a return IFR/MVFR cigs and
visibilities and a frontal system brings a reinforcing shot of
rainfall to the region tapering off towards the morning.

Outlook...

Monday...Sub-VFR conditions improve to VFR as showers end.

Tuesday...VFR. Northwesterly wind gusts up to 30 knots during
the day, then diminishing at night.

Wednesday...VFR.

Thursday...Areas of sub-VFR conditions may develop at night
along with a chance for showers.

&&

.MARINE...
Seas have been hovering right around 5 feet for the Altantic
waters and are anticipated to briefly build to 4 to 6 in the
early afternoon before subsiding heading into the evening. On
the Delaware Bay, waves and winds should remain below SCA
criteria.

The Marine Dense Fog Advisories were allowed to expire. No
additional dense fog is expected through tonight.

Outlook...

Monday...Small Craft Advisory conditions possible in the
morning, then especially later at night.

Tuesday...Small Craft Advisory conditions probable, with the
conditions improving some later at night.

Wednesday and Thursday...The conditions are anticipated to be
mainly below Small Craft Advisory criteria.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for
     ANZ450>455.

&&

SYNOPSIS...Gorse
NEAR TERM...Deal/Staarmann
SHORT TERM...Gorse/Staarmann
LONG TERM...Gorse/Staarmann
AVIATION...Cooper/Deal/Gorse
MARINE...Deal/Gorse/Staarmann

In the hours before

Local storm report, Apr 6, 8:41 AM EDT, 5 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
841 AM EDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     Flood            East Greenville         40.39N 75.52W
04/06/2025                   Montgomery         PA   Other Federal

            The Perkiomen Creek gauge at East Greenville
            reached minor flood stage.

&&

Staarmann
Local storm report, Apr 6, 8:44 AM EDT, 5 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
844 AM EDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     Flood            Spangville              40.34N 75.74W
04/06/2025                   Berks              PA   Other Federal

            The Manatawny Creek gauge at Spangville
            reached minor flood stage.

&&

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:26 AM EDTAreal Flood WarningPHISomerset3 hr
Apr 6, 2:53 AM EDTAreal Flood WarningPHIMontgomery6 hr
Apr 6, 3:31 AM EDTAreal Flood WarningPHIBerks6 hr

Nearby

Gale Watches in New Jersey, 2025Every gale watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.